# SDR SIMA20140826006

- Difficulty date: August 26, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 28,089 hours, 24,086 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9904011
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

CLIMBING THROUGH FL 190 SMOKE & FUMES IN THE CABIN & COCKPIT.  LOUD NOISE HEARD AROUND ROW 10 & 11 ON LT SIDE OF ACFT.  WHEN ISOLATING THE PROBLEM SMOKE & FUMES SEEMED TO GO AWAY WHEN DESELECTING PACK 1.  NUMBER 1 PACK VERIFIED INOPERATIVE & DEFERRED IAW MEL 21-29.  R & R NR 1 AIR CYCLE MACHINE IAW MM 21-51-03.  OPERATIONS CHECKED GOOD IAW MM 21-51-00.  MEL RESTORED.
